# SDR 2007UALA03209

- Difficulty date: August 16, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 49,326 hours, 34,301 cycles
- Engine: Ge CFM56*
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN SKIN STA 860 PHENOLIC STRIP TORN AND POSSIBLE SKIN WEAR WHERE STRIP WAS TORN.  REPAIRED AND INSTALLED DORSAL FIN.
